The Stacks Project


Bibliography item: Etale-coverings

authorArtin, Michael
titleEtale coverings of schemes over Hensel rings
year1966
typearticle
journalAmerican Journal of Mathematics
number4
volume88
shortjournalAmer. J. Math.
pages915–934

BibTeX code

You can use the following code to cite this item yourself.

@article{Etale-coverings,
  author = {Artin, Michael},
  title = {Etale coverings of schemes over Hensel rings},
  year = {1966},
  journal = {American Journal of Mathematics},
  number = {4},
  volume = {88},
  shortjournal = {Amer. J. Math.},
  pages = {915--934},
}